# SDR ASOA2016010514360

- Difficulty date: January 5, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 37,496 hours, 34,359 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD FORWARD FACE ABOVE FLOOR IS CRACKED AT BL 0.00 BETWEEN WL 73.50 AND WL 120.43.  COMPLIED WITH ECTC REO601R-53-61-1285 08 AND GREO 601R-53-61-1285, REV D DATED: 10/31/2011 AS WRITTEN.
